# SDR AALA200801182

- Difficulty date: May 2, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 49,278 hours
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Part serial: P80431
- Condition: Leaking
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

JFK  INFLIGHT T2275/02MAY LGA TO BNA - CREW REPORTED SMOKE IN CABIN AND COCKPIT.  DIVERTED TO JFK AND LANDED WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE FOR EVALUATION AND REPAIR.  FOUND AUXILLIARY POWER UNIT (APU) LEAKING OIL.  REPLACED APU ON 04 MAY AT JFK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
